# SDR GLBA20110805G

- Difficulty date: August 4, 2011
- Submitted: August 5, 2011
- Operation: Air carrier
- Aircraft: N165YV
- Make and model: Beech 1900D
- Aircraft serial: UE165
- Aircraft time: 26,410 hours, 43,900 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1864
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THE LIGHT IN THE AS DOOR WINDOW DOES NOT COME ON WHEN PUSHED.  MX REPLACED THE BULB IAW BMM 33-20-01, OPS CHECKED GOOD.
